×

Found 1,394 Documents (Results 1–100)

100
MathJax

On the maximum guaranteed payoff in some problems of conflict control of multistep processes. (English. Russian original) Zbl 1470.93118

Proc. Steklov Inst. Math. 313, Suppl. 1, S169-S174 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 1, 167-172 (2020).
MSC:  93C99 90C39 91A80
PDF BibTeX XML Cite
Full Text: DOI

Optimal control for discrete-time, linear fractional-order systems with Markovian jumps. (English) Zbl 07391041

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 291-301 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of a discrete-time stochastic system with a probabilistic criterion and a non-fixed terminal time. (English. Russian original) Zbl 1457.93082

Autom. Remote Control 81, No. 12, 2143-2159 (2020); translation from Avtom. Telemekh. 2020, No. 12, 3-23 (2020).
MSC:  93E20 93C55
PDF BibTeX XML Cite
Full Text: DOI

Simultaneous impulse and continuous control of a Markov chain in continuous time. (English. Russian original) Zbl 1455.93189

Autom. Remote Control 81, No. 3, 469-482 (2020); translation from Avtom. Telemekh. 2020, No. 3, 114-131 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic criterion-based optimal retention of trajectories of a discrete-time stochastic system in a given tube: bilateral estimation of the Bellman function. (English. Russian original) Zbl 1454.93294

Autom. Remote Control 81, No. 10, 1819-1839 (2020); translation from Avtom. Telemekh. 2020, No. 10, 93-117 (2020).
MSC:  93E20 93C55 90C39
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software